# SDR GQRR2014FA0000706

- Difficulty date: November 13, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Make and model: Agusta AW139
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Condition: Chafed
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT SHIELD CHAFED THROUGH.
